MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER DX-20 DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION BLAZER DX-20 DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 86700
Medical Device Problem Codes Contamination (1120); Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that prior to an ablation procedure, a blazer dx-20 diagnostic catheter was selected for use.The lab staff found a hole in one of the catheter packages prior to being opened.The hole was in the sterile packaging by the handle of the catheter.Product was not used during the procedure.A new non-damaged catheter was used to completed the procedure.No patient complications were reported.Device is expected to be returned for further analysis.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device has not been received for analysis.However, an image was reviewed by a boston scientific quality engineer.The image shows evidence of the device packaging being damaged.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Blazer dx-20 diagnostic catheter was evaluated by boston scientific.The product analysis could not be performed since the device has not returned with the pouch, however, an image was reviewed by a boston scientific quality engineer.The image shows evidence the device packaging was damaged, consequently confirming the reported event since failure might have been caused due to a bad manipulation or wrong handling during the transport of the unit.
 
Event or Problem Description
It was reported that prior to an ablation procedure, a blazer dx-20 diagnostic catheter was selected for use.The lab staff found a hole in one of the catheter packages prior to being opened.The hole was in the sterile packaging by the handle of the catheter.Product was not used during the procedure.A new non-damaged catheter was used to completed the procedure.No patient complications were reported.Device was returned for further analysis.

Brand Name
BLAZER DX-20 DIAGNOSTIC CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key20066127
Report Number2124215-2024-53189
Device Sequence Number7821194
Product Code DRF
UDI-Device Identifier08714729780496
UDI-Public08714729780496
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K081576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86700
Device Catalogue Number86700
Device Lot Number0033893389
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer09/02/2024
11/01/2024
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date09/23/2024
11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown